MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 3-0 NDLS; FASTNER, FIXATION

ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 3-0 NDLS; FASTNER, FIXATION
Model Number 912082
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clear sleeve on the instrument did not slide.Another product was used to complete the procedure.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2023 -01220.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified one inserter was returned without sutures and the anchor, but the second one does have the sutures and anchor with the anchor not installed on the tip.Both inserter tips are bent and the sleeve positions are consistent with a device that has been used.Both inserters were function checked according to the attached memo and function as intended.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.For the sliding sleeve issue: the reported event is not confirmed.For the bent tip issue: the reported event is confirmed as the needle tips returned bent.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT 1.0MM MINI 3-0 NDLS
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17030219
Report Number0001825034-2023-01221
Device Sequence Number20436203
Product Code DZL
UDI-Device Identifier00880304523418
UDI-Public(01)00880304523418(17)280210(10)0002498664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number912082
Device Catalogue Number912082
Device Lot Number0002498664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown